# SDR VNAA20251015010

- Difficulty date: July 26, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: CC670322129
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET LH, NLG AFT DOOR GUIDE AT NLG DOOR WAS FOUND.  BRACKET LH, NLG AFT DOOR GUIDE AT NLG DOOR WAS FOUND WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01
